A Proof of a Theorem of Tennenbaum

Mathematical Logic Quarterly 18 (7):111-112 (1972)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,813

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Models and Computability.W. Dean - 2014 - Philosophia Mathematica 22 (2):143-166.
Gleason's theorem has a constructive proof.Fred Richman - 2000 - Journal of Philosophical Logic 29 (4):425-431.
Tait's conservative extension theorem revisited.Ryota Akiyoshi - 2010 - Journal of Symbolic Logic 75 (1):155-167.
Tennenbaum's Theorem and Unary Functions.Sakae Yaegasi - 2008 - Notre Dame Journal of Formal Logic 49 (2):177-183.
No Escape from Vardanyan's theorem.Albert Visser & Maartje de Jonge - 2006 - Archive for Mathematical Logic 45 (5):539-554.
A proofless proof of the Barwise compactness theorem.Mark Howard - 1988 - Journal of Symbolic Logic 53 (2):597-602.
A Negation-free Proof of Cantor's Theorem.N. Raja - 2005 - Notre Dame Journal of Formal Logic 46 (2):231-233.

Analytics

Added to PP
2013-11-24

Downloads
23 (#701,105)

6 months
6 (#581,183)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Mathematical logic.Joseph R. Shoenfield - 1967 - Reading, Mass.,: Addison-Wesley.

Add more references